# SDR DXTA2025022102439

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 7,848 hours, 6,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flag
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR VISUAL INDICATOR: UPPER, RIGHT DOOR PIN GREEN FLAG IS NOT VISIBLE THROUGH THE SIGHT WINDOW WHEN THE DOOR IS CLOSED AND LOCKED CORRECTIVE ACTION: INSPECTED LATCH PIN SIGHT GLASS. NO DEFECTS NOTED. OPS CHECK GOOD. IAW EMB505 MM SDS 52-11-00.
